# SDR R61A20110369

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 19,423 hours, 14,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT UPPER SEAT TRACK CF111  HAS SPOTS OF CORROSION 8 INCHES AFT OF FR 77 HAS SPOTS OF PAINT DAMAGE AND SCRATCHES.  MX REMOVED AND REPLACED RT UPPER CF111 SEAT TRACK IAW EMB 170 SRM 51-40-02, 51-41-01, 51-43-03, 51-43-00.  PN 170-65917-006.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
